# SDR P5CA2017081100268

- Difficulty date: August 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,292 hours, 20,172 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fitting
- Condition: Leaking
- Location: Extinguisher Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FWD AND AFT FIRE EXTINGUISHER METERED DISCHARGE LINE LEAKING IAW WORK CARD A-26-017-55 STEPS 17C, AND 21C. TORQUED TWO  FITTINGS IAW WORK CARD A-26-017-55 STEPS 17C AND 21C, NO LEAKS NOTED.
